High Surf, Duval
- When
- October 7, 5:15 PM EST
- Where
- Duval forecast zone
- Reported by
- NWS Employee
Breakers of 5 to 7 feet were reported about 1 mile north of Jacksonville Beach.
and drifted inland across northeast Florida on the 10th. In the upper levels, a low retrograded over the Gulf of Mexico,which focused a plume of higher precipitable water amounts across the forecast area.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Strong surface high pressure positioned across the mid-Atlantic region while low pressure developed near the Bahamas and retrograded across the Florida Straits, then tracked northward up the Florida east coast...and drifted inland across northeast Florida on the 10th. In the upper levels, a low retrograded over the Gulf of Mexico,which focused a plume of higher precipitable water amounts across the forecast area. A very tight surface pressure gradient produced strong wind gusts across the coastal waters and over the coastal counties for several days. Wind gusts of 40 to 55 mph were common in shower activity on the 7th and 8th, then by the 9th and 10th, gusts of 50 to 60 mph were common in just shower squalls. Thunderstorm activity increased across the area from the Atlantic during the night of the 9th and into the 10th as strong low pressure moved west across Florida from near Cape Canaveral. There was one confirmed tornado on Fleming Island in Clay County during the pre-dawn hours of the 10th. Strong onshore flow produced rough surf and large breakers with maximum breaker heights of 10 feet reported on the 9th along the St. Johns county coast.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Oct 7, 1:12 PM EST, 4 hours 3 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT FRI OCT 7 2011
...LOCAL NOR'EASTER TO CONTINUE THROUGH MONDAY...
.SHORT TERM...A STRONG AND LARGE SURFACE HIGH TO THE NORTH WILL BE
SLOW TO MOVE THE NEXT FEW DAYS CONTINUING THE STRONG AND WET
ONSHORE FLOW. POPS WILL BE HIGHEST ALONG THE EAST COAST AS
CONVERGENT BANDS DEVELOP AND PRODUCE LOCALLY HEAVY RAINFALL.
MODELS SHOW HEAVY RAINFALL OVER CENTRAL FL ON SATURDAY SHIFTING
NORTH INTO NE FL AND SE GA SUNDAY INTO MONDAY. A FLOOD WATCH MAY
BE NEEDED WITH THE NEXT FORECAST PACKAGE. MODEL DIFFERENCES STILL
EXIST WITH THE DEVELOPMENT AND MOVEMENT OF A SURFACE LOW EXPECTED
TO FORM IN THE CARIBBEAN. GFS STILL BRINGS THE LOW UP THE EAST
COAST OF FLORIDA WHILE NAM AND ECMWF ARE SLOWER AND MOVE IT INTO
THE EASTERN GULF BEFORE MOVING IT NE. IN ANY EVENT A PROLONGED
WINDY AND WEST LOCAL NOR'EASTER PATTERN WILL PERSIST THROUGH AT
LEAST MONDAY.
.LONG TERM...TUESDAY THROUGH FRIDAY...EXTENDED PERIOD WILL DEPEND
ON EVOLUTION OF LOW PROGGED TO MOVE UP THE EAST COAST EARLY NEXT
WEEK. GFS IS MUCH FASTER WITH THE LOW MOVEMENT THAN ECMWF SO
CONFIDENCE REMAINS LOW IN EXTENDED FORECAST. AS LOW MOVES UP THE
EAST COAST IT SHOULD SHIFT THE DEEP MOISTURE NORTH OF OUR AREA.
UPPER TROUGHING AND ENOUGH MOISTURE WILL LINGER OVER THE
AREA...KEEPING CHANCE POPS IN FORECAST THROUGH THE END OF NEXT
WEEK.
&&
.AVIATION...
CONVECTIVE RAINBANDS/CONVERGENT BANDS MOVING IN FROM OFF THE OCEAN
WILL BE THE MAIN PROBLEM NEXT 24 HOURS. WILL KEEP THE GREATEST
LIKELIHOOD OF CONVECTION AT FIELDS CLOSE TO THE OCEAN THROUGH THE
OVERNIGHT PERIOD AND DECREASE WINDS INLAND FOR FIELDS WEST OF THE ST
JOHNS RIVER.
&&
.MARINE...
CONDITIONS CONTINUE TO DETERIORATE WITH OCCASIONAL GUSTS TO GALE
FORCE AT ST AUGUSTINE CMAN SITE TODAY. WILL CONTINUE TO SEE A
GRADUAL INCREASE IN WINDS AND SEAS AS THE GRADIENT TIGHTENS. WILL
INCREASE THE WINDS OVER THE IMMEDIATE COASTAL AREAS ON MONDAY AS
EITHER THE LOW PRESSURE CENTER OR TRIPLE POINT (OR EVEN A TRIPLE
POINT LOW) DEPENDING UPON THE MODEL YOU LIKE TRANSITS THE AREA.
RIGHT NOW HAVE GONE WITH CONSENSUS AND AM USING BEEFED UP ECMWF
WINDS FOR MONDAY. WILL LIKELY NEED TO HOIST GALE WARNINGS SUNDAY
INTO MONDAY.
RIP CURRENTS: LARGE BREAKERS AND PERSISTENT NORTHEAST WINDS WILL
MAINTAIN A HIGH RISK OF RIP CURRENTS THROUGH THE FORECAST PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 60 80 62 77 / 30 30 20 70
SSI 68 77 69 78 / 70 60 70 80
JAX 67 80 67 80 / 60 50 60 80
SGJ 73 79 73 82 / 60 60 60 70
GNV 66 81 66 79 / 40 50 30 50
OCF 66 82 68 82 / 40 50 40 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK THROUGH LATE TONIGHT FOR DUVAL-FLAGLER-NASSAU-
ST JOHNS.
LAKE WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
GA...RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL
CAMDEN-COASTAL GLYNN.
LAKE WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 9 PM EDT MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO
FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
ZIBURA/SANDRIK/MCALLISTERHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 529 AM EDT FRI OCT 7 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 529 AM EDT FRI OCT 7 2011 ...HIGH RISK OF RIP CURRENTS... ...LAKE WIND ADVISORY IN EFFECT ALONG THE ATLANTIC COAST... ...SIGNIFICANT COASTAL EVENT LIKELY THROUGH THE WEEKEND.... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NORTHEAST WINDS WILL STRENGTHEN ALONG THE COAST AGAIN TODAY. WINDS WILL BECOME SUSTAINED AT 20 MPH WITH GUSTS TO 30 MPH AT THE BEACHES AND ALONG THE ST JOHNS RIVER BASIN. PLEASE REFER TO THE LATEST LAKE WIND ADVISORY FOR ADDITIONAL DETAILS. THERE IS A HIGH RISK OF RIP CURRENTS TODAY AT EAST COAST BEACHES DUE TO STRONG ONSHORE WINDS AND INCREASING SURF. PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE AND SURF ZONE FORECAST FOR DETAILS. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ALONG THE COAST TODAY AS FAST MOVING BANDS OF PRECIP MOVE ONSHORE FROM THE ATLANTIC. THE PRIMARY THREATS WITH THIS ACTIVITY WILL BE HEAVY DOWNPOURS AND WIND GUSTS UP TO 45 MPH. RAIN BANDS WILL FIRST FOCUS ALONG THE NORTHEAST FLORIDA COAST AND THEN SHIFT NORTH TO INCLUDE THE SOUTHEAST GEORGIA COAST BY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STRONG EASTERLY FLOW IS EXPECTED ACROSS THE LOCAL AREA THROUGH THE WEEKEND AND INTO NEXT WEEK. THIS REGIME WILL CREATE HAZARDOUS BOATING CONDITIONS AND POSE SIGNIFICANT COASTAL IMPACTS WHICH INCLUDE HIGH SURF...DANGEROUS RIP CURRENTS...BEACH EROSION AND COASTAL FLOODING...ESPECIALLY AROUND TIMES OF HIGH TIDE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WHERE TRAINING BANDS OF SHOWERS ESTABLISH. PLEASE STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR THE LATEST FORECASTS. AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE CARIBBEAN THIS WEEKEND. THE EXACT EVOLUTION OF THIS FEATURE IS STILL UNCERTAIN AND LOCAL AND MARINE INTERESTS SHOULD CLOSELY MONITOR FUTURE FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT FRI OCT 7 2011
FLZ022-023-072130-
BAKER-COLUMBIA-
500 PM EDT FRI OCT 7 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
BAKER AND EASTERN COLUMBIA COUNTIES FOR STRONG WINDS VALID UNTIL 530
PM EDT...
AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF OLUSTEE...OR 14 MILES
EAST OF LAKE CITY...MOVING WEST AT 25 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS AROUND OLUSTEE AND WATERTOWN THROUGH 530 PM EDT.
GUSTY WINDS OF 40 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3027 8264 3035 8244 3032 8237 3018 8233
3009 8258 3016 8264
TIME...MOT...LOC 2101Z 072DEG 23KT 3025 8245
SHASHYSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 PM EDT FRI OCT 7 2011
FLZ037-040-072200-
MARION-PUTNAM-
529 PM EDT FRI OCT 7 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND EASTERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL 600
PM EDT...
AT 529 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF GEORGETOWN...OR 7 MILES
EAST OF SALT SPRINGS...MOVING SOUTHWEST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND GEORGETOWN...SALT SPRINGS...
JUNIPER SPRINGS AND LYNNE THROUGH 600 PM EDT. GUSTY WINDS OF 40 TO
50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2929 8199 2946 8160 2936 8153 2932 8167
2928 8164 2923 8164 2911 8188
TIME...MOT...LOC 2129Z 064DEG 21KT 2933 8165
SHASHYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
535 PM EDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND GST 4 SE ST. AUGUSTINE 29.86N 81.26W
10/07/2011 M52.00 MPH ST. JOHNS FL C-MAN STATION
ST AUGUSTINE CMAN STATION MEASURED A GUST TO 45 KNOTS OR
52 MPH AS A SHOWER CAME ASHORE.
&&
ARSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
547 PM EDT FRI OCT 7 2011
FLZ024-025-032-033-GAZ165-166-072230-
CLAY-COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-ST. JOHNS-
547 PM EDT FRI OCT 7 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN ST. JOHNS...CAMDEN...DUVAL AND NASSAU COUNTIES FOR STRONG
WINDS VALID UNTIL 745 PM EDT...
AT 546 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES EAST OF FERNANDINA BEACH AND ALSO 30
MILES EAST OF JACKSONVILLE BEACH...MOVING WEST AT 25 MPH. THESE
STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND CUMBERLAND
ISLAND...KINGS BAY BASE...DUNGENESS...FERNANDINA BEACH...TALBOT
ISLAND...JACKSONVILLE BEACHES...AMELIA CITY...ST. MARYS...KINGSLAND
AND YULEE THROUGH 745 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2987 8185 3035 8199 3106 8183 3105 8150
3102 8144 3098 8148 3096 8144 3098 8141
3096 8139 3083 8142 3078 8145 3074 8145
3070 8142 3051 8144 3048 8140 3025 8137
2994 8129
TIME...MOT...LOC 2146Z 068DEG 43KT 3067 8138
SHASHYSPECIAL WEATHER STATEMENT...COR
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 PM EDT FRI OCT 7 2011
FLZ024-025-032-033-GAZ165-166-072345-
CLAY-COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-ST. JOHNS-
548 PM EDT FRI OCT 7 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN ST. JOHNS...CAMDEN...DUVAL AND NASSAU COUNTIES FOR STRONG
WINDS VALID UNTIL 745 PM EDT...
AT 546 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES EAST OF FERNANDINA BEACH AND ALSO 30
MILES EAST OF JACKSONVILLE BEACH...MOVING WEST AT 25 MPH. THESE
STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND CUMBERLAND
ISLAND...KINGS BAY BASE...DUNGENESS...FERNANDINA BEACH...TALBOT
ISLAND...JACKSONVILLE BEACHES...AMELIA CITY...ST. MARYS...KINGSLAND
AND YULEE THROUGH 745 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2987 8185 3035 8199 3106 8183 3105 8150
3102 8144 3098 8148 3096 8144 3098 8141
3096 8139 3083 8142 3078 8145 3074 8145
3070 8142 3051 8144 3048 8140 3025 8137
2994 8129
TIME...MOT...LOC 2146Z 068DEG 43KT 3067 8138
SHASHYSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT FRI OCT 7 2011
FLZ040-072245-
MARION-
559 PM EDT FRI OCT 7 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS VALID UNTIL 645 PM EDT...
AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHEAST OF FORT MCCOY...OR 8
MILES SOUTHWEST OF SALT SPRINGS...MOVING WEST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND LYNNE...FORT MCCOY...
BURBANK...SPARR...SANTOS...ANTHONY...OCALA AND OCALA AIRPORT THROUGH
645 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2913 8195 2908 8224 2930 8231 2940 8184
2937 8178 2921 8172
TIME...MOT...LOC 2159Z 079DEG 27KT 2929 8190
SHASHYThe Jacksonville radar (KJAX), 119 km away, was scanning. The volume nearest the first event began at 13:00 UTC.
8 thunderstorm wind, 7 strong wind, 6 high surf, 6 high wind, 3 coastal flood, 2 heavy rain, 1 tornado. Local standard time, as filed.
Breakers of 5 to 7 feet were reported about 1 mile north of Jacksonville Beach.
The public reported breakers of 5 to 7 feet with occasional 8 ft breakers at Jacksonville Beach.
Breakers of 5 to 7 feet were observed at the Flagler Beach Pier. No beach erosion was noted. The intercoastal waterway was near the top of the seawall in Flagler Beach.
Measured 24-hour rainfall of 4.01 inches.
A science teacher measured a wind gust to 62 mph.
Trees were blown down along Panorama Drive and Rickenbacher Driver in Palm Coast. The wind magnitude and cost of damage were estimated.
Measured storm total rainfall of 4.21 inches. Two day rainfall amount was 6.31 inches.
The public reported breakers of 7 to 9 feet in Atlantic Beach.
High surf with breakers of 8 to 10 feet and moderate beach erosion was reported about 1 mile Vilano Beach.
High surf of 8 to 10 feet was reported with moderate beach erosion about 1 mile north of Vilano Beach.
A large pine tree was blown down onto a house at 7401 SE SR100 near Starke. There were no reported injuries. The cost of damage and debris removal was estimated.
Winds blew down a greenhouse at 87 Piedmont Drive in Palm Coast. The time of damaged was estimated. The cost of damage was estimated.
Multiple reports of winds gusting between 40-50 mph were received. Scattered trees and power lines were blown down across Flagler Beach. The cost of damage and damage removal was estimated.
Multiple reports of winds between 50 and 60 mph were relayed which caused scattered power outages in Palm Coast. The cost of damage was estimated.
A tree was blown down on a home which caused roof damage at 2 Esperanto Drive, about 3 miles NE of Bunnell. The coast of damage was estimated.
The county 911 Center relayed multiple reports of tree and power lines blown down countywide. The cost of damage was estimated.
A tornado moved inland from the St. Johns River near Head Road on Fleming Island. The tornado tracked across Pine Avenue and into the Harvest Bend subdivision where it produced EF1 damage at 5917 Orchard Pond Drive. Homes were damaged with trees blown over or damaged. A roof and wall were pulled back about 1/8 of an inch. Siding and flashing were ripped off of the house and the fence was completely removed with pieces of the siding and fence in the trees. Peak winds were estimated at 80 mph. The cost of damage was estimated.
A tree limb was blown through a roof of an occupied residence on County Road 225 near NW 51 Lane. The cost of damage was estimated.
Strong winds toppled a tree down onto a residence at 582 Old U.S. Highway 17 in Crescent City. The cost of damage was estimated.
Trees were blown down in Ocala. One tree was blown down on a home at 1471 NE 71st Street. Another tree was blown down onto a vehicle with entrapment at 4491 NW 27th Avenue. The cost of damage was estimated.
Several trees were blown down which blocked Fort George Road and Palmetto Road. A mobile home sustained minor damage, including its awning torn off. The cost of damage was estimated.
Multiple trees and power lines were blown down northwest of Ocala from Highway 329 toward Highway 225A. The cost of damage removal and repair was estimated.
The county 911 dispatch center relayed a report of trees blown down at Old Nassauville Road. The cost of debris removal was estimated.
A tree was blown down blocking State Road 230 near Valley Road. The cost of damage removal was estimated.
A tree was blocking County Road 225 near Lake Street. The cost of damage removal was estimated.
A tree was blocking the road on NW 203rd Way. The cost of damage removal was estimated.
A spotter reported a tree down about 3 miles south of Raiford. The cost of debris removal was estimated.
A tree was blown down across 113th Ave in Riverbend Estates. The cost of damage removal was estimated.
A tree limb was down on power lines on North Epperson Street. The cost of damage removal was estimated.
Multiple trees and power lines were blown down. The cost of damage was estimated.
Minor coastal flooding was reported along the bay front.
The water was over the top of the sea wall in east Palm Coast.
Flooding from heavy rainfall and coastal flooding was reported at Lasalle and Palm Avenues in the San Marco area of Jacksonville. Flooding was reported in Langdon Park with water 6 inches below the top of the sea wall along River Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2011Every state in 2011This day in weather historyThe tornado archive for Florida, 2011Warnings in Florida, October 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 347175, 347176, 347177, 345888, 347180, 347181, 345889, 347182, 347183, 347477, 347586, 347478, 347480, 347481, 347483, 347484, 346986, 346990, 347575, 346987, 347576, 346989, 347577, 346991, 346992, 346993, 347578, 346994, 346995, 347579, 347580, 347582, 347583.